# SDR IPXA2024031395384

- Difficulty date: February 4, 2024
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N581UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25866
- Aircraft time: 125,147 hours, 21,075 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Part number: 65B0971514
- Condition: Corroded
- Location: Nr 3 A/C Pack
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PACK 3 AIR INTAKE DUCT CONNECTION ANGLE CORROSION. (REPLACE) REMOVE DAMAGE PARTS I.A.W SRM 51-40-02-0G REV.99. INSTALL NEW PARTS I.A.W SRM 51-40-02-0G REV.99 AND BOEING DWG NO:65B09715 SH.3 REV:G. JOB COMPLETED
